# SDR 95ZZZX5496

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 685
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: A23007202
- Condition: Spalled
- Location: Nr 6 Main
- Part time: 53 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 MAIN BEARING SPALLING.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
